# SDR 2006UALA01194

- Difficulty date: June 17, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 60,261 hours, 9,910 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WHILE AT GATE RECEIVED APPROX A ONE FOOT BY 2 FOOT HOLE IN THE FUSELAGE BY THE BAGGAGE CART. REPAIRED DAMAGED FRAME WEB. DYE CHECKED FAIL SAFE CHORD AND AREA AND FOUND NO CRACKS.
